Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

AcneUK

Member
  • Total Reviews

    0
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About AcneUK

  • Rank
    New Member
  1. I'm a 28 y/o male and have had mild to sever acne since 14. I've been on Accutane a number of times over the past 14 years and each time the result has been excellent for anywhere between 1 month and 2 years. Of course I did experience many side-effects whilst taking the drug, including; dry-lips, itchy scalp/skin, sensitive/thin skin and slow healing of cuts. Thankfully I did not ever experience depression or suicidal ideations - in fact as my acne improved whilst taking Accutane I became muc
  2. 28/M. I finished my 80mg/day (16 weeks) Accutane treatment 2 months ago - my acne (vulgaris) has now relapsed and is deteorating quite rapidly. I'm seeing my dermatologist in early October - do you think a second Accutane treatment is possible? Any other suggestions? Thanks.
  3. 28/M. I finished my 80mg/day (16 weeks) Accutane treatment 2 months ago - my acne (vulgaris) has now relapsed and is deteorating quite rapidly. I'm seeing my dermatologist in early October - do you think a second Accutane treatment is possible? Any other suggestions? Thanks.
×